# SDR USAASB99309

- Difficulty date: December 31, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N336US
- Make and model: Boeing 737301
- Aircraft serial: 23233
- System (JASC): 3234 · Landing Gear Selector
- Part: Selector
- Condition: Lack Of Lube
- Location: Cockpit
- Stage of operation: AP
- Nature of condition: N
- Precautionary procedure: L

## Discrepancy

PIT - FLT705 - ON APPROACH INTO PIT, AS LANDING GEAR WAS SELECTED DOWN, ALL THREE GEAR SHOWED SIMULTANEOUS RED AND GREEN INDICATIONS.  CREW BROKE OFF APPROACH AND ACCOMPLISHED CHECKLIST PROCEDURES.  GEAR WAS VISUALLY OBSERVED DOWN THROUGH VIEWPORTS AND BY TOWER.  FLIGHT LANDED AT PIT WITHOUT FURTHER INCIDENT.  NO EMERGENCY WAS DECLARED.  MAINTENANCE FOUND THE LANDING GEAR SELECTOR HANDLE NOT ALL THE WAY IN DETENT.  LUBRICATED GEAR SELECTOR HANDLE.  OPERATIONAL CHECK GOOD.  (M)
